Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Monotonicity of the principal eigenvalue of the $p$-Laplacian in an annulus


Authors: B. Emamizadeh and M. Zivari-Rezapour
Journal: Proc. Amer. Math. Soc. 136 (2008), 1725-1731
MSC (2000): Primary 35P30
Published electronically: December 18, 2007
MathSciNet review: 2373602
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove a monotonicity result related to the principal eigenvalue of the $ p$-Laplacian in an annulus in $ \mathbb{R}^N$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35P30

Retrieve articles in all journals with MSC (2000): 35P30


Additional Information

B. Emamizadeh
Affiliation: Department of Mathematics,The Petroleum Institute, P.O. Box 2533, Abu Dhabi, United Arab Emirates
Email: bemamizadeh@pi.ac.ae

M. Zivari-Rezapour
Affiliation: Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran, Iran
Email: m_zivari@iust.ac.ir

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09153-8
PII: S 0002-9939(07)09153-8
Keywords: $p$-Laplacian, principal eigenvalue, domain derivative
Received by editor(s): December 13, 2006
Received by editor(s) in revised form: February 19, 2007, and February 28, 2007
Published electronically: December 18, 2007
Communicated by: Walter Craig
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.